# SDR CA981125020

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 1U1225
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 32,695 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURN TO GATE DUE THRUST REVERSER ISOLATION VALVE LIGHT ON AT ROTATION.  VALVE REPLACED.
